Sliding invariants and classification of singular holomorphic foliations in the plane  [ Invariants de glissement et classification de feuilletages holomorphes singuliers dans le plan ]
Annales de l'Institut Fourier, Tome 65 (2015) no. 5, p. 1897-1920
Par l’introduction d’un nouvel invariant appelé l’ensemble des glissements, nous donnons une classification stricte complète de la classe des germes de feuilletages holomorphes non dicritiques dont les indices de Camacho-Sad ne sont pas rationnels. Par ailleurs, nous allons montrer que, dans cette classe, le nouvel invariant est de détermination finie. Par conséquent, nous obtenons la détermination finie de la classe des feuilletages non dicritiques isoholonomiques et de feuilletages absolument dicritiques qui ont les mêmes applications de Dulac.
By introducing a new invariant called the set of slidings, we give a complete strict classification of the class of germs of non-dicritical holomorphic foliations in the plan whose Camacho-Sad indices are not rational. Moreover, we will show that, in this class, the new invariant is finitely determined. Consequently, the finite determination of the class of isoholonomic non-dicritical foliations and absolutely dicritical foliations that have the same Dulac maps is proved.
DOI : https://doi.org/10.5802/aif.2976
Classification:  34M35,  32S65
Mots clés: Invariants de glissement, feuilletages holomorphes, classification
@article{AIF_2015__65_5_1897_0,
     author = {Truong, Hong Minh},
     title = {Sliding invariants and classification of singular holomorphic foliations in the plane},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {5},
     year = {2015},
     pages = {1897-1920},
     doi = {10.5802/aif.2976},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2015__65_5_1897_0}
}
Truong, Hong Minh. Sliding invariants and classification of singular holomorphic foliations in the plane. Annales de l'Institut Fourier, Tome 65 (2015) no. 5, pp. 1897-1920. doi : 10.5802/aif.2976. http://www.numdam.org/item/AIF_2015__65_5_1897_0/

[1] Berthier, M.; Cerveau, D.; Meziani, R. Transformations isotropes des germes de feuilletages holomorphes, J. Math. Pures Appl. (9), Tome 78 (1999) no. 7, pp. 701-722 | Article | Zbl 0936.32021

[2] Camacho, César; Sad, Paulo Invariant varieties through singularities of holomorphic vector fields, Ann. of Math. (2), Tome 115 (1982) no. 3, pp. 579-595 | Article | Zbl 0503.32007

[3] Cano, Felipe; Corral, Nuria Absolutely dicritical foliations, Int. Math. Res. Not. IMRN (2011) no. 8, pp. 1926-1934 | Article | Zbl 1222.32055

[4] Cerveau, D.; Moussu, R. Groupes d’automorphismes de (C,0) et équations différentielles ydy+=0, Bull. Soc. Math. France, Tome 116 (1988) no. 4, p. 459-488 (1989) | Numdam | Zbl 0696.58011

[5] Genzmer, Yohann Analytical and formal classifications of quasi-homogeneous foliations in ( 2 ,0), J. Differential Equations, Tome 245 (2008) no. 6, pp. 1656-1680 | Article | Zbl 1210.37031

[6] Genzmer, Yohann; Paul, Emmanuel Moduli spaces for topologically quasi-homogeneous functions (http://hal.archives-ouvertes.fr/hal-00749661)

[7] Genzmer, Yohann; Paul, Emmanuel Normal forms of foliations and curves defined by a function with a generic tangent cone, Mosc. Math. J., Tome 11 (2011) no. 1, p. 41-72, 181 | Zbl 1222.32056

[8] Mattei, J.-F. Modules de feuilletages holomorphes singuliers. I. Équisingularité, Invent. Math., Tome 103 (1991) no. 2, pp. 297-325 | Article | Zbl 0709.32025

[9] Mattei, J.-F.; Moussu, R. Holonomie et intégrales premières, Ann. Sci. École Norm. Sup. (4), Tome 13 (1980) no. 4, pp. 469-523 | Numdam | Zbl 0458.32005

[10] Mattei, Jean-François Quasi-homogénéité et équiréductibilité de feuilletages holomorphes en dimension deux, Astérisque (2000) no. 261, pp. xix, 253-276 (Géométrie complexe et systèmes dynamiques (Orsay, 1995)) | Zbl 0947.32023

[11] Moussu, Robert Holonomie évenescente des équations différentielles dégénerées transverses, Singularities and dynamical systems (Iráklion, 1983), North-Holland, Amsterdam (North-Holland Math. Stud.) Tome 103 (1985), pp. 161-173 | Article | Zbl 0569.58012

[12] Seidenberg, A. Reduction of singularities of the differential equation Ady=Bdx, Amer. J. Math., Tome 90 (1968), pp. 248-269 | Zbl 0159.33303

[13] Voronin, S. M.; Ortis-Bobadilla, L.; Rosales-Gonsales, È. Thom’s problem for the orbital analytic classification of degenerate singular points of holomorphic vector fields on the plane, Dokl. Akad. Nauk, Tome 434 (2010) no. 4, pp. 443-446 | Article | Zbl 1221.32016

[14] Żołpolhk Adek, Henryk The monodromy group, Birkhäuser Verlag, Basel, Instytut Matematyczny Polskiej Akademii Nauk. Monografie Matematyczne (New Series) [Mathematics Institute of the Polish Academy of Sciences. Mathematical Monographs (New Series)], Tome 67 (2006), pp. xii+580